Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes feeling faint?

Hi, my mom is taking 20 mgs of lisinopril for her high blood pressure, as she had symptoms of TIA back in January of 2014. On Thursday morning while standing in kitchen preparing lunch all of a sudden out of nowhere she feels like she s going to faint and lays down on the kitchen floor. My dad took her blood pressure and it was not too high or too low. He took her to a walk in clinic and from there she was taken to ER for CAT scan because he thought there may have been some left-sided weakness. Mom stated she began to feel better before she even got to the hospital but then when stands for any length of time she will begin to feel weakness. Like today, could not stand in church. She has been having low blood pressure so doctor said to take half of the lisinopril since her blood pressure has been low. What could be causing her to feel faint when the CAT Scan doesn t show any heart issues. Anemic? Is it okay to take lisinopril and also be anemic? She is scheduled to go in for blood tests next week, but is there something to be aware of about anemia and lisinopril and is there something she could do to help the weak feeling, low blood pressure feeling in the meantime?
Mon, 29 Aug 2016
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Neurologist, Surgical 's  Response
Hi Your mother is having faintness due to low BP caused by lisinopril.
So either the drug is to be changed or its dose is to be changed.
Lisinopril has no relation with anemia .
Anemia and low BP both ca cause faintness.
Lisinopril has lot of interaction with drugs and specific situations .
Consult with physician before starting any medicine like for diabetes and in pregnancy.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir i always have a sensation that i am gonna faint i feel very dizzy for whole of the day and in the night i feel very suffocating and loss of...

Recent questions on  Anemia

doctor1 MD

my father is 69. has been in and out of hospital for last 4 weeks.
started with a cut in the foot..then blood infection from the cut..same time...

doctor1 MD

my 98 year old mom was in my house. she had an infected bed sore. she was put on antibiotics at home and got a bad reaction with swelling and...

doctor1 MD

I am a 23 year old female, 130lbs, and am in what I consider to be good health. I have had frequent nosebleeds since a very young age (probably...

doctor1 MD

Hi I have been feeling light headed every morning now soon after I wake up while i am preparing breakfast and it stays fir about hours then I am...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est...

doctor1 MD

I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at...